# SDR ASOA201610160585

- Difficulty date: October 16, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 35,241 hours, 20,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 103847
- Condition: Discharged
- Location: Cabin
- Part time: 19,752 hours, 783 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON IN THE ARMED POSITION.  MX REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT BATTERY PACK WITH OPERATIONAL CHECK GOOD.  A/C WAS APPROVED FOR RETURN FOR SERVICE.
